# SDR DL72S981992

- Difficulty date: September 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N517DA
- Make and model: Boeing 727232
- Aircraft serial: 21433
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Component: RPS1
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING L/O, FOUND FLOOR TRACK LIGHTS FROM SEAT 27-36 INOP.  REPLACED EMERGENCY LIGHTS PWR SUPPLY DAL (P/N 337701962) (S/N 0474) OFF, (S/N 1881) ON.
